# SDR FDEA202105051117

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 89,282 hours, 29,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FX141N537038
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222MAF DELAMINATED. FABRICATED FLOOR PANEL 222MAF ON VTMAE TRAVELER #T21/1548305 IAW DWG SRZ-25-005 REV  REV R CAT "A" MAJOR REPAIR.
